# SDR 01FDEA01078

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N363
- Make and model: Doug DC-10-10F
- Aircraft serial: 48263
- Aircraft time: 58,064 hours, 19,485 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Part number: ARB0642501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING 1ST FLT TEST - RT MLG RETRACT CYL SUPPORT FRAME ASSY FAILURE OCCURRED, CAUSING LOSS OF NR 3 HYD SYS.  FAILURE OCCURRED DURING L/GEAR TESTS W/GEAR EXTENDED.  AFTER RECOVERY OF ACFT, DETAILED VISUAL INSP PERF'D PER BOEING MSG ARP-VCE-01-00089H 18 DEC 01.  FAILED SUPPORT FRAME INSTALLED P/N ARB0642-501 MADE OF TITANIUM.  THIS P/N IS AFFECTED BY POSSIBLE FAILURE DUE TO FATIGUE AS PER DOUGLAS SB DC10-57-105.
